MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEUTRAL LINER 36 MM I.D. SIZE LL FOR USE WITH 58 MM O.D. SIZE LL SHELL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEUTRAL LINER 36 MM I.D. SIZE LL FOR USE WITH 58 MM O.D. SIZE LL SHELL; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.Due to no product returned or pictures provided; visual and dimensional evaluations, and a compatibility check could not be performed.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the patient underwent an initial tha.Subsequently, the patient was revised due to infection.The head and liner components were removed and replaced.No further information is available to report.

Brand Name
NEUTRAL LINER 36 MM I.D. SIZE LL FOR USE WITH 58 MM O.D. SIZE LL SHELL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9503016
Report Number0001822565-2019-05362
Device Sequence Number1202633
Product Code OQG
UDI-Device Identifier00889024155077
UDI-Public(01)00889024155077
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120370
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberN/A
Device Catalogue Number00885101336
Device Lot Number64166632
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;